July 9, 2013
Has anyone noticed weight gain with migraine? Specifically, even if you are not on a preventative med that causes weight gain.
Is it caused by having to be down so much and unable to be physically active?
Is there anything we can do to counter these effects??
July 12, 2013
Not a problem I've had, but your thought of being less active is right on the money. On days you feel better maybe try to be more active? To counter these effects check your eating habits, lots of fresh veges and fruit is good. Avoid anything fried or fast food. Salt is something that can cause weight gain too, and it's found in many pre-prepared meals like frozen dinners as well as many snack foods. As humans we tend to get into certain eating habits, but when we are less active we don't need all the calories we normally consume.
July 22, 2013
Kasey - That's a good question. There can be a lot of things that can result in weight gain. Do you think your weight gain is fatty in nature, or water weight?
August 21, 2013
Eating healthy is a wise advice when you are not physically active. I have not had any problems with weight due to this illness; on the other hand I found that if you are taking magnesium, the 'leaky gut' helps you shed a few pounds - as I experienced first hand 😀.
August 21, 2013
Amy2013 - Oops, that's not so good. Taking mag will give you diarrhea, but you shouldn't be taking it at a level that you are having problems. Usually doctors tell patients to find the dosage that gives you diarrhea, then back off. The body gets used to it over time, and you can often increase it again later, but you shouldn't have loose stools. Taking magnesium blood levels is really a good idea if you're using it too 😀